# SDR SWIA201126447

- Difficulty date: June 10, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 27,267 hours, 38,570 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shim
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN. (FLT 6310)  ADJUSTED FORWARD UPPER SHIM STACK ON MAIN CABIN DOOR.
